# SDR SWAA2016070553476

- Difficulty date: June 20, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 65C37251
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 FAIRING INBOARD FLAP OUTBOARD TRACK BRACKET ASSEMBLY CRACKED.  R & R THE BRACKET IAW SRM AND DWG.
